# SDR AALA20160627003

- Difficulty date: June 27, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 50,705 hours, 24,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 21849
- Condition: Discharged
- Location: Cabin
- Part time: 9,984 hours, 5,781 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AFT EMERGENCY ESCAPE PATH LIGHTING IS INOPERATIVE.  EMERGENCY PATH MARKING SYS FAILS DUAL FEED TEST IN AFT PORTION OF CABIN.  R & R POWER SUPPLY AND BATTERY PACK AT FUSELAGE STA 1260 IAW AMM 33-60-98.  OPS CHECK GOOD, ALSO, AALA20160627002.
